# SDR F3LA200000260

- Difficulty date: November 24, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 21,466 hours, 18,716 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 65537863
- Condition: Unserviceable
- Location: Wheel Well
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING C-7 CHECK TEST FLIGHT, FLIGHT CREW REPORTED AILERONS STIFF IN MANUAL REVERSION. REPLACED AILERON CONTROL SPRING AND CHECKED OKAY.
